# SDR VJ9800324

- Difficulty date: April 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N903VJ
- Make and model: Doug DC-9-32
- Aircraft serial: 47261
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 201-212
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK STA 201-237 BL 45 RT CORRODED BEYOND LIMITS.  REMOVED SECTION OF TRACK AND REPLACED IAW SRM 53-05 FIG 10G.
